MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 04/15/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned to the user facility; therefore, evaluation of the actual sample is unable to be performed.A lot history review revealed 1 additional reocclusion or in-stent reocclusion complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Note, the lutonix 035 drug coated balloon pta catheter is indicated for percutaneous transluminal angioplasty (pta), after pre-dilatation of de novo or restenotic lesions up to 150 mm in length in the native superficial femoral or popliteal arteries with reference vessel diameters of 4-7 mm.These lutonix dcb's were used to treat the stented lesion per the study requirements.The occurrence of reocclusion is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left distal superficial femoral artery (sfa).Approximately 15 months after the index procedure, the patient's left sfa stented area and associated vessels were reportedly reoccluded.A high grade reocclusion of the left common femoral, sfa, and profundus arteries was present.The patient had a successful thrombo-endarterectomy performed on (b)(6) 2015.Even though improved blood flow was evident, the patient complains of strong leg pain; therefore, a minor amputation of digit ii and iii of the left foot was performed.The forefoot and ultimately the lower left leg was amputated on (b)(6) 2016.The investigator assessed the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5709804
Report Number3006513822-2016-00129
Device Sequence Number207933
Product Code ONU
UDI-Device Identifier00801741088728
UDI-Public(01)00801741088728(17)160430(10)GFYD3101
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number9004
Device Catalogue Number9020413600120
Device Lot NumberGFYD3101
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age74 YR
Patient Weight90